Header

UZH-Logo

Maintenance Infos

Flattening stratification and the stack of partial stabilizations of prestable curves


Kresch, Andrew (2013). Flattening stratification and the stack of partial stabilizations of prestable curves. Bulletin of the London Mathematical Society, 45(1):93-102.

Abstract

We describe the stack of partial stabilizations of prestable curves. We use this description to obtain examples of proper morphisms of schemes having no flattening stratification and to obtain results on the existence of global quotient stack presentations in the setting of moduli stack of prestable curves of genus 0

Abstract

We describe the stack of partial stabilizations of prestable curves. We use this description to obtain examples of proper morphisms of schemes having no flattening stratification and to obtain results on the existence of global quotient stack presentations in the setting of moduli stack of prestable curves of genus 0

Statistics

Citations

6 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

23 downloads since deposited on 06 Dec 2013
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2013
Deposited On:06 Dec 2013 12:30
Last Modified:05 Apr 2016 17:13
Publisher:Oxford University Press
ISSN:0024-6093
Publisher DOI:https://doi.org/10.1112/blms/bds066

Download

Download PDF  'Flattening stratification and the stack of partial stabilizations of prestable curves'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 163kB
View at publisher